# SDR C77A20161217002

- Difficulty date: December 17, 2016
- Submitted: December 18, 2016
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 23,134 hours, 18,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 5,194 hours, 3,353 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, RT SEAT TRACK, P/N 170-03263-001 HAS MULTIPLE SPOTS OF CORROSION ON UPPER FLANGE BETWEEN FRAME 12 TO 17.  X=3679 TO 5064, Y= 273.  REMOVED AND REPLACED FWD CABIN RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 2027320300 PER EO E170-53MR-011 REV IR WO 12193061.
